# SDR ALGA081621

- Difficulty date: December 11, 2002
- Submitted: December 16, 2002
- Operation: General aviation
- Aircraft: XAAAR
- Make and model: Bell 412
- Aircraft serial: 36255
- Aircraft time: 1,753 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Sleeve
- Part number: 204010904001
- Part serial: REFS1792
- Condition: Worn
- Location: Swashplate
- Part time: 1,753 hours
- Component: Swashplate, 412010402109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLEEVE BORE INNER DIAMETER MEASURES 0.011 INCH OVER MAXIMUM ALLOWED WITH ONLY 1753.2 HRS. (ORIGINAL EQUIPMENT) THIS PART HAS A 9000 HR. RETIREMENT LIFE.
